# SDR CA021104001

- Difficulty date: October 30, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Seal
- Part number: 406310407101
- Condition: Misinstalled
- Location: Swashplate
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(CAN) SWASHPLATE BEARING SEAL SHALL BE INSTALLED WITH SEALANT APPLIED ON MATING SURFACES. SEALANT WAS NOT APPLIED ON ALL MATING SURFACES CAUSING THE SEAL SPIN IN THE CAP ASSEMBLY TO LEAK GREASE.
